CSpace
Spacial inhomogeneity and nonlinear tunneling for the forced KdV equation
Yu, Xin; Sun, Zhi-Yuan; Zhou, Kai-Wen; Shen, Yu-Jia
2018
Source PublicationAPPLIED MATHEMATICS LETTERS
Volume75Pages:30
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34088
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yu, Xin,Sun, Zhi-Yuan,Zhou, Kai-Wen,et al. Spacial inhomogeneity and nonlinear tunneling for the forced KdV equation[J]. APPLIED MATHEMATICS LETTERS,2018,75:30.
APA Yu, Xin,Sun, Zhi-Yuan,Zhou, Kai-Wen,&Shen, Yu-Jia.(2018).Spacial inhomogeneity and nonlinear tunneling for the forced KdV equation.APPLIED MATHEMATICS LETTERS,75,30.
MLA Yu, Xin,et al."Spacial inhomogeneity and nonlinear tunneling for the forced KdV equation".APPLIED MATHEMATICS LETTERS 75(2018):30.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yu, Xin]'s Articles
[Sun, Zhi-Yuan]'s Articles
[Zhou, Kai-Wen]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yu, Xin]'s Articles
[Sun, Zhi-Yuan]'s Articles
[Zhou, Kai-Wen]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yu, Xin]'s Articles
[Sun, Zhi-Yuan]'s Articles
[Zhou, Kai-Wen]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.